GOD BOTHERING – FRIDAY 9TH. MARCH 2012

The prayer list for today is now up at SAINT LAIKA'S. If you have a moment please pop over there and do light a virtual candle as it shows those we are praying for that we do care.

If you have a prayer request you want including on Monday's prayer list, please let me know in the comments to this post, go to St. Laika's and leave it on the Our Prayers forum or drop me an email at madpriestx@sky.com.

Comments

GOD BOTHERING – FRIDAY 9TH. MARCH 2012 — 7 Comments

  1. HI MAD PRIEST – I hope this doesn’t come off as selfish. I sure could use prayers for my feet. :-), Seriously, my feet. You see, I have MS and the numbness, and fire and ice, hot needles feeling is so hard to manage. I am praying for it to ease up and would appreciate more if folks feel inclined. Thanks.
    Love to you and all you do
    Gail
    peace……

  2. I’m a walker. In fact, I was up on top of the North York Moors on Tuesday bog-trotting. I’m also a diabetes sufferer with worries about my own extremities. So, not only do I not in the slightest bit think you are being selfish I can also empathise with you , with what you are going through and how bloody annoying it must be.

    You will be in my prayers over the weekend, Gail, and I will add you to the list next time I do one, which will probably be Monday.

  3. “Thank you” SO much. I am sorry to hear of your health worries too – and I will keep you close in prayer. And I never heard of ‘bog-trotting’ – sounds fun and must be great exercise. When I think of a bog I only think of cranberries!

    I am so happy to be in touch w/you and your sites again. I went over and lit a candle for my Mom. It was a wonderful experience.

    Love to you and all that you do
    Gail
    peace……

  4. Bog-trotting is traversing peaty ground heavy with water. You can disappear up to your knees in the stuff. In fact, once, In Scotland, I disappeared up to my waist – that was very scary.

  5. Gail, you are in my prayers.

    A thought: I am a diabetic who has “peripheral neuropathy” the symptoms of which you described in your post. There is a drug, very expensive in the US, but usually covered by various healthcare plans called, Lyrica. It is magic! A week after I started it the fires in my feet went off and the needles went away.

    If you have not tried it, I suggest you chat with the doctors about it. It really helps. If you are in the US, it is expensive, but usually covered by various plans.

    In any case, be assured of my prayers. I know about the pain you are enduring.

    FWIW
    jimB

  6. @JIM – tbank you so much for your thoughts and help. I am quite aware of Lyrica – and also so leary of taking due ot the side effects, but I am right in the edge of throwing caution to the wind and taking it – I do truly appreciate your thoughts and taking the time. Wow!@
    Love to you
    Gail
    peace…..